# SDR AALA2009020900035

- Difficulty date: January 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 29,010 hours, 11,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM UPPER FLANGE AT STATION 967 RIGHT BUTTLINE 18 AROUND FASTENER HOLE.  REMOVED CORROSION BY CUTTING DAMAGED AREA OUT AND INSTALLING REPAIR ANGLE AND STRAP IN ACCORDANCE WITH SRM 53 00 51.
